# SDR UPS97822285

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 46473651
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT, LT CORNER CENTER WING ANGLE TO FUSELAGE FITTING CRACKED BS 980.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE PER SRM 51-1-20D AND DWG 4647365.
